# SDR P5CA2022012400017

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Lead
- Part number: 90431054
- Part serial: 45595
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #2  LOWER IGNITION  LEAD  IS  DAMAGED( REMOVED & REPLACED ENG #2 LOWER IGNITION LEAD PER AMM  74-21-00. OPS CHECK GOOD )
